# SDR SWAA2024022642824

- Difficulty date: January 18, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500G FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2024-68921<[01] REPLACED ANGLE - CLIP LOCATED BS 500G FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 108 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTIVE ACTION CERTIFIED
